| Model Number |
DDBB1D4 |
| Medical Device Problem Code |
Failure to Capture (1081)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
12/09/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported approximately seven months post implant the device is pacing but did not appear to be capturing.The device remains in use.No patient complications have been reported as a result of this event.